Every medication has its own advantages and disadvantages. This medication can make you more sensitive to the sun; it can also affect your night vision. It can cause dryness of skin and increase the risk of skin scarring if you undergo cosmetic procedures to smooth your skin like waxing, laser, dermabrasion etc.Intake of alcohol while taking this medication may increase the risk of certain side effects like pancreatitis. There can be increased risk of bone problems, including an increased risk of broken bones. This drug must not be used during pregnancy or by those who may become pregnant during treatment. Other more serious side effects include increased blood cholesterol, lipid, and triglyceride levels and abnormal liver enzymes.
If you are unable to tolerate it or the symptoms are persistent contact a dermatologist. I hope it helps.
Best luck and kind regards!
Hi there I was on Roaccutane which contains Isotretinoin. Years later I too have developed sticky skin. Dermatoligists dont have an answer or help. They say it could be mental. But then there are many other people having the same symptoms. This could also be a side effect which has not been identified. Dermatologist said this could also be related to menapause? It has been years that I have sticky skin on my entire body, worsening even effecting my hair and eyes. There just seems to be no one with an exact knowledge or treatment.
Also do research on Isotretinoin. It is also used to treat some cancers. There is also people on the site who have mentioned that they have developed Acquired Cutaneous adherence syndrome known as stick skin syndrome since they have had treatments for their cancer.
Did your sticky skin ever go away? Any advice? I'm also on my third month and am experiencing this phenom.